Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Woke with blood clots in mouth. On warfarin for DVT. Cause of concern?

I woke up with blood clots in my mouth. Even after I rinsed my mouth out they kept coming. I fell asleep again and the biggest ones (the size of a pencil eraser) were in my mouth when I woke up the second time. I am being treated for a DVT with warfarin. What should be my concerns? Do I need to see a specialist? If so, what kind?
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Pain Medicine & Palliative Care Specialist 's  Response
Hi,
Yes you need to visit your family doctor or ED fairly urgently as your dose of warfarin may be too high.
Answered: Sat, 25 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions